JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZATION OF THE FROBENIUS THEOREM ON INVOLUTIVITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZATION OF THE FROBENIUS THEOREM ON INVOLUTIVITY
Han, Chong-Kyu;
  PDF(new window)
 Abstract
Given a system of s independent 1-forms on a smooth manifold M of dimension m, we study the existence of integral manifolds by means of various generalized versions of the Frobenius theorem. In particular, we present necessary and sufficient conditions for there to exist s`-parameter (s` < s) family of integral manifolds of dimension p :
 Keywords
Pfaffian system;involutivity;integral manifold;foliation;
 Language
English
 Cited by
1.
FOLIATIONS ASSOCIATED WITH PFAFFIAN SYSTEMS,;

대한수학회보, 2009. vol.46. 5, pp.931-940 crossref(new window)
2.
COMPLEX SUBMANIFOLDS IN REAL HYPERSURFACES,;;

대한수학회지, 2010. vol.47. 5, pp.1001-1015 crossref(new window)
1.
A Frobenius theorem for corank-1 continuous distributions in dimensions two and three, International Journal of Mathematics, 2016, 27, 08, 1650061  crossref(new windwow)
2.
Quasi-linear systems of PDE of first order with Cauchy data of higher codimensions, Journal of Mathematical Analysis and Applications, 2015, 430, 1, 390  crossref(new windwow)
3.
Method of characteristics and first integrals for systems of quasi-linear partial differential equations of first order, Science China Mathematics, 2015, 58, 8, 1665  crossref(new windwow)
4.
Local Geometry of Levi-Forms Associated with the Existence of Complex Submanifolds and the Minimality of Generic CR Manifolds, Journal of Geometric Analysis, 2012, 22, 2, 561  crossref(new windwow)
5.
COMPLEX SUBMANIFOLDS IN REAL HYPERSURFACES, Journal of the Korean Mathematical Society, 2010, 47, 5, 1001  crossref(new windwow)
6.
Invariant submanifolds for systems of vector fields of constant rank, Science China Mathematics, 2016, 59, 7, 1417  crossref(new windwow)
7.
FOLIATIONS ASSOCIATED WITH PFAFFIAN SYSTEMS, Bulletin of the Korean Mathematical Society, 2009, 46, 5, 931  crossref(new windwow)
 References
1.
R. Bryant, S. S. Chern, R. Gardner, H. Goldschmidt, and P. Griffiths, Exterior Differential Systems, Springer-Verlag, New York, 1986

2.
R. Bryant, Exterior differential system, Lectures at Duke Univ. noted by Sungho Wang

3.
E. Cartan, Lecons sur les invariants $int{\acute{e}}graux$, Hermann, Paris, 1922

4.
E. Cartan, Les $syst{\grave{e}}mes$ $diff{\acute{e}}rentiels$ $ext{\acute{e}}rieurs$ et leurs applications, $g{\acute{e}}om{\acute{e}}triques$ Hermann, 1971 Photocopy Paris, 1945

5.
J. S. Cho and C. K. Han, Complete prolongation and the Frobenius integrability for overdetermined systems of partial differential equations, J. Korean Math. Soc. 39 (2002), no. 2, 237–252

6.
S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219–271 crossref(new window)

7.
A. Clebsch, ${\ddot{U}}ber$ die simultane Integration linearer partieller Differentialgleichungen, J. Reine und Angew. Math. (Crelle) 65 (1866), 257–268

8.
G. Darboux, Sur le $probl{\grave{e}}me$ de Pfaff (1), (2), Bull. Sci. Math. 6 (1882), 14–36, 49–68

9.
F. Deahna, ${\ddot{U}}ber$ die Bedingungen der Integrabilitat, J. Reine und Angew. Math. 20 (1840), 340–350

10.
G. Frobenius, ${\ddot{U}}ber$ das Pfaffsche probleme, J. Reine und Angew. Math. 82 (1877), 230–315

11.
P. Griffiths and G. Jensen, Differential Systems and Isometric Embeddings, Annals of Mathematics Studies, 114. The William H. Roever Lectures in Geometry. Princeton University Press, Princeton, NJ, 1987

12.
C. K. Han, Solvability of overdetermined PDE systems that admit a complete prolongation and some local problems in CR geometry, J. Korean Math. Soc. 40 (2003), no. 4, 695–708 crossref(new window)